Coefficient bounds for certain subclasses of analytic functions of complex order


Bulut S.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.45, pp.1015-1022, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45
  • Publication Date: 2016
  • Doi Number: 10.15672/hjms.20164514273
  • Title of Journal : HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Page Numbers: pp.1015-1022

Abstract

In this paper, we introduce and investigate two subclasses of analytic functions of complex order, which are introduced here by means of a certain nonhomogencous Cauchy Euler-type differential equation of order M. Several corollaries and consequences of the main results are also considered.